# SDR CA020328007

- Difficulty date: March 16, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 14,868 hours
- Engine: Ge CF343A1
- System (JASC): 2742 · Stabilizer Actuator
- Part: Switch
- Part number: AC94A0855
- Condition: Failed
- Location: Stab Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STABILIZER TRIM AND MACH TRIM TRIPPED OFF IN FLIGHT, WOULD NOT RE-ENGAGE. REPLACED CAPTAINS STAB TRIM DISCONNECT SWITCH, FUNCTIONAL TEST CARRIED OUT.  AIRCRAFT FOUND SERVICEABLE.
